Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :14 Issue : 1 1987      Add To Cart                                                                    Download

Almost contact y-manifolds

Auther : ADNAN AL-AQEEL

Department of Mathematics, University of Kuwait, P.O. Box: 5969, 13060, Kuwait
 
ABSTRACT
 
In this paper, a generalization of almost contact manifolds is introduced.  A tensor S of type (1,1) which corresponds to almost contact manifold structure tensor F, is defined.  Finally the construction of an almost contact y-manifold is found.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55191

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law